On nonlinear two-point boundary value problems for higher-order ordinary differential equations.
Kokilashvili, L.
Memoirs on Differential Equations and Mathematical Physics, Volume 19 (2000), p. 129-132 / Harvested from The Electronic Library of Mathematics
Published online : 2000-01-01
EUDML-ID : urn:eudml:doc:226497
Keywords:
Keywords:
@article{01547757,
     title = {On nonlinear two-point boundary value problems for higher-order ordinary differential equations.},
     journal = {Memoirs on Differential Equations and Mathematical Physics},
     volume = {19},
     year = {2000},
     pages = {129-132},
     zbl = {0968.34012},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01547757}
}
Kokilashvili, L. On nonlinear two-point boundary value problems for higher-order ordinary differential equations.. Memoirs on Differential Equations and Mathematical Physics, Volume 19 (2000) pp. 129-132. http://gdmltest.u-ga.fr/item/01547757/